MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM WORK STATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR

SPECTRUM MEDICAL LTD. QUANTUM WORK STATION; EXTRACORPOREAL BLOOD GAS/PH MONITOR
Model Number QWS15
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qws was inspected after the case, but the specific software/touchscreen glitch could not be reproduced.Device to be investigated on return to hq.
 
Event or Problem Description
During reduction of cpb flow to 1.0 lpm for cross-clamp removal, the touchscreen failed to respond while deactivating the cross-clamp timer.Initiation mode was inadvertently activated.The arterial flow control dial display switched to "venous occluder," and arterial flow remained below 1.0 lpm with the clamp being open.Attempts to deactivate "initiation mode" were unsuccessful.The circuit was manually clamped, the surgical team was notified, and the cp37 pump head was placed on emergency hand-crank to restore flow and map.In a final attempt, initiation mode was deactivated successfully, the pump returned to external drive, and the patient was successfully weaned from cpb.The qws was inspected after the case, but the specific software/touchscreen glitch could not be reproduced.

Brand Name
QUANTUM WORK STATION
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
comemrce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24468074
Report Number3006073153-2026-00037
Device Sequence Number9615758
Product Code DRY
UDI-Device Identifier05060434422293
UDI-Public05060434422293
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberQWS15
Device Catalogue Number51-000093-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown